Communications in Analysis and Geometry

Volume 16 (2008)

Number 3

Yang-Mills connections on nonorientable surfaces

Pages: 617 – 679

DOI: http://dx.doi.org/10.4310/CAG.2008.v16.n3.a6

Authors

Nan-Kuo Ho

Chiu-Chu Melissa Liu

Abstract

In The Yang-Mills equations over Riemann surfaces, Atiyah and Bott studied Yang-Mills functional over a Riemann surface from the point of view of Morse theory. We generalize their study to all closed, compact, connected, possibly nonorientable surfaces.

Full Text (PDF format)